To the theory of central dispersions for the linear differential equations $y''=q(t)y$ of a finite type-special
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 95-130
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1987_26_1_a6,
author = {Tesa\v{r}{\'\i}kov\'a, Eva},
title = {To the theory of central dispersions for the linear differential equations $y''=q(t)y$ of a finite type-special},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {95--130},
year = {1987},
volume = {26},
number = {1},
mrnumber = {1033333},
zbl = {0708.34011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a6/}
}
TY - JOUR AU - Tesaříková, Eva TI - To the theory of central dispersions for the linear differential equations $y''=q(t)y$ of a finite type-special JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1987 SP - 95 EP - 130 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a6/ LA - en ID - AUPO_1987_26_1_a6 ER -
%0 Journal Article %A Tesaříková, Eva %T To the theory of central dispersions for the linear differential equations $y''=q(t)y$ of a finite type-special %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1987 %P 95-130 %V 26 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a6/ %G en %F AUPO_1987_26_1_a6
Tesaříková, Eva. To the theory of central dispersions for the linear differential equations $y''=q(t)y$ of a finite type-special. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 95-130. http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a6/